# SDR 39LA2013120223

- Difficulty date: December 2, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N990AV
- Make and model: Dhav DHC8103
- Aircraft serial: 099
- Aircraft time: 46,871 hours, 53,731 cycles
- Engine: Pwa PW121
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 85320106197
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT DOOR AFT HINGE AIRCRAFT SIDE IS GOUGED.  REPAIRED NLG LT FWD DOOR AFT HINGE IAW RD8-53-13389.
